# SDR SIMA20151113004

- Difficulty date: November 13, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 28,514 hours, 23,991 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LE NR 1, 511 IS DENTED 54" FROM THE INBD EDGE.  COMPLETED REPAIR IAW ERS-EM-57MR-547.
